Applied Mathematics

Volume 5, Issue 10 (June 2014)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

Characterization of Self Dual Lattices in R, R2 and R3

HTML  XML Download Download as PDF (Size: 269KB)  PP. 1448-1456  
DOI: 10.4236/am.2014.510137    4,614 Downloads   5,615 Views  

ABSTRACT

This paper shows that the only self dual lattices in R, R2, R3  are rotations of Z , Z×Z and Z×Z×Z.


Share and Cite:

Souza, C. and Kammler, D. (2014) Characterization of Self Dual Lattices in R, R2 and R3. Applied Mathematics, 5, 1448-1456. doi: 10.4236/am.2014.510137.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.